# SDR SWAA2016041851022

- Difficulty date: April 9, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 63,073 hours, 37,039 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD BULKHEAD WEB CRACKED AT BS 663.75.  REPAIRED WEB IAW EA.
